Skip to main content
main-content

01.10.2011 | SHORT REPORT | Ausgabe 5/2011

Investigational New Drugs 5/2011

Ultraviolet recall dermatitis reaction with sorafenib

Zeitschrift:
Investigational New Drugs > Ausgabe 5/2011
Autoren:
Nicolas Magné, Cyrus Chargari, Pierre Auberdiac, Coralie Moncharmont, Yacine Merrouche, Jean-Philippe Spano

Summary

Purpose Recall dermatitis is a rare and poorly understood drug-related event. Activated by exposure to sunlight or Ultraviolet (UV), drug-related phototoxic reactions have been reported with conventional chemotherapy agents or antibiotics. Methods Here, we report the first case of acute dermatologic photo-induced recall reaction secondary to sorafenib in a patient with renal cell carcinoma. Results Four weeks after stopping sorafenib, a patient with renal cell carcinoma developed an acute erythematous and papulomatous eruption restricted to the hands after prolonged solar exposure. The erythematous region was very well demarcated, mimicking the cutaneous syndrome that the patient had presented at time he was receiving sorafenib. Conclusions The suppression of the phototoxic reaction by corticosteroids strongly suggests that the immune system may have an important function in photo-recall reactions.

Bitte loggen Sie sich ein, um Zugang zu diesem Inhalt zu erhalten

★ PREMIUM-INHALT
e.Med Interdisziplinär

Für Ihren Erfolg in Klinik und Praxis - Die beste Hilfe in Ihrem Arbeitsalltag als Mediziner

Mit e.Med Interdisziplinär erhalten Sie Zugang zu allen CME-Fortbildungen und Fachzeitschriften auf SpringerMedizin.de.

Alle e.Med Abos bis 30. April 2021 zum halben Preis!

Jetzt e.Med zum Sonderpreis bestellen!

Literatur
Über diesen Artikel

Weitere Artikel der Ausgabe 5/2011

Investigational New Drugs 5/2011 Zur Ausgabe

Neu im Fachgebiet Onkologie

Mail Icon II Newsletter

Bestellen Sie unseren kostenlosen Newsletter Update Onkologie und bleiben Sie gut informiert – ganz bequem per eMail.

Bildnachweise